# SDR ASOA2015071713369

- Difficulty date: June 29, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED AT FS 295-310 BETWEEN STRINGERS 26L AND 26R.  REMOVED TCAS DOUBLER IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW TCAS DOUBLER IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW TCAS DOUBLER IAW SRM 51-42-06-001-001-A01 AND FINISHED RIVETS IAW SRM 51-21-16-001-001-A01.
